Hi, I am 24 yrs old and I always have an irregular menstral. Last year I was on the a birth control shot to prevent children. It has been a year since I have been off the medication and lately I have had a menstral but for 1 day now it has been almost 2 weeks of heavy bleeding, clotting, and swollen breast and alot of pain.
When I was in high school I was told I had a problem with my ovaries and I was also told I could not have children. I was put on the pill and I was told to stop do to the side effects, I was having heavy bleeding and clotting. I had a child and the irregular menstals are back but very painful and a very strong pain on my sides and breast what could my problem be?
I really I am scared but I have made a appointment to see my gyn doctor. My menstals are really out of whak
Yes, one of my gyn doctors told me I was not supposed to have kids. The last time I was here I had heavy bleeding, I still have the same situation. I am going on 3 weeks and still bleeding I hope on June 5 when I go to the doctor it has stopped.I have the biggest blood clots coming out. But the funny thing about this whole thing is that when I am standing up at work. I bleed but not heavy. When I sit down lord have mercy on me it just keeps coming down heavy. What can I do for this situation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.